# SDR SWIA200820510

- Difficulty date: November 26, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 37,464 hours, 32,102 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 17008115
- Part serial: 01753
- Condition: Sluggish
- Location: Rt Mlg
- Part time: 1,848 hours, 1,873 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2871 - RIGHT MAIN GEAR RETRACTION TIME LONGER THAN NORMAL.  REPLACED RIGHT MAIN GEAR ACTUATOR, P/N: 17008-115, S/N ON, 01021 S/N OFF:  01753.
